# SDR AALA20160621006

- Difficulty date: June 18, 2016
- Submitted: June 21, 2016
- Operation: Air carrier
- Aircraft: N397AN
- Make and model: Boeing 767323
- Aircraft serial: 29604
- Aircraft time: 66,654 hours, 10,686 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131
- Part serial: PQ1619CE
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  LEFT AISLE EXIT SIGN ABOVE SEAT ROW 13 IS INOPERATIVE.  R & R EMERGENCY BATTERY AND CHARGER ASSEMBLY IAW AMM 33-51-07.  OPS TEST NORMAL IAW 33-51-00.  SEE ALSO AALA20160618003.
